Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have lower abdomen, stomach pain with watery, creamy, stringy discharge. Had periods recently

Ive been having lower abdominal pains and slight stomach pains, and they are accompanied with a watery discharge, which seems to have a clear stringy discharge with it too, and a creamy white discharge at the same time. Four days ago it was mostly watery but now it all of that put together, i have a doctors appointment next wednesday but its a week away and im just wondering what it could be. I had my period 2 weeks ago and they are regular, so the pains and discharge look very unsual to me as mine has always been quite thick, bur now i can also feel it come out when i stand up, its quite heavy.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might have some infection in your Genital tract giving rise to thick,white discharge with lower abdominal pain.
Consult Gynaec and get examined.
Take some anti-spasmodic tablet like Dicyclomine as and when required till you consult Gynaec.
Ok and take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor